# SDR CALA2025022600454

- Difficulty date: February 21, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 74,725 hours, 27,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L2 DOOR INTERCOSTAL STA 907-992 DOT 260-004. (REF AAR N/R 9944758)(FOR ESFR PURPOSES) PARAGRAPH. 7.D, 51-40-03-0G-0 FIGURE 2 TABLE III AND DRAWINGS 147A8501. 147A0004. WORK ACCOMPLISHED BY V934258 REMOVED CORROSION EXFOLIATION AT INNER CHORD, L2 DOOR INTERCOSTAL STA 907-992, MATERIAL FOUND WITH OUT LIMITS PER REF SRM 51-10--02-0G-0, REMOVED AND RAPLACED INNER CHORD L2 DOOR FORM STA 907-1006 PER SRM 51-40-02-0G-0, PARAGRAPH. 4.B,
